# SDR 20001219AP001

- Difficulty date: September 3, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: J, A

## Discrepancy

ON FAE FLT 510, SVVA-KMIA - AIRCRAFT ACCOMPLISHED AN AIR RETURN BACK TO SVVA DUE TO L2 DOOR INPROPERLY CLOSED WITH NO INDICATION IN THE COCKPIT, 12,000 LBS OF FUEL WAS DUMPED TO REACH MAX LANDING WEIGHT.  ON GROUND, MAINTENANCE INSPECTED L2 DOOR IAW MM 52-11-00, MM 52-70-01 AND FOUND NORMAL.  AIRCRAFT WAS RELEASED INTO SERVICE.  (M)
